MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6531
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 01/04/2021
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died.The de novo target lesion was located in the left anterior descending artery.A 12mm x 3.50mm nc quantum apex balloon catheter and a 2.00mm x 15mm maverick 2 balloon catheter were used during the procedure, and a 3.00x38mm synergy ii drug-eluting stent was deployed to treat the lesion.However, it was noted that the output was low.The patient developed a problem and subsequently died the next day.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11233516
Report Number2134265-2021-00360
Device Sequence Number3286014
Product Code LOX
UDI-Device Identifier08714729783282
UDI-Public08714729783282
Combination Product (Y/N)N
Initial Reporter CountryBG
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2023
Device Model Number6531
Device Catalogue Number6531
Device Lot Number0026299007
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;